# SDR CA060313007

- Difficulty date: March 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 0660
- Condition: Leaking
- Location: Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO WAS FOUND LEAKING FROM TOP AND BOTTOM OF CYLINDER BARREL.  SERVO WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
